Skip to Main content Skip to Navigation
Journal articles

A filtering method for the interval eigenvalue problem

Abstract : We consider the general problem of computing intervals that contain the real eigenvalues of interval matrices. Given an outer approximation (superset) of the real eigenvalue set of an interval matrix, we propose a filtering method that iteratively improves the approximation. Even though our method is based on a sufficient regularity condition, it is very efficient in practice and our experimental results suggest that it improves, in general, significantly the initial outer approximation. The proposed method works for general, as well as for symmetric interval matrices.
keyword : Eigenvalue bounds
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-00907740
Contributor : David Daney <>
Submitted on : Thursday, November 21, 2013 - 4:43:04 PM
Last modification on : Saturday, January 27, 2018 - 1:31:23 AM

Links full text

Identifiers

Collections

Citation

Milan Hladï­k, David Daney, Elias Tsigaridas. A filtering method for the interval eigenvalue problem. Applied Mathematics and Computation, Elsevier, 2011, 217 (12), pp.5236 - 5242. ⟨10.1016/j.amc.2010.09.066⟩. ⟨hal-00907740⟩

Share

Metrics

Record views

230